# SDR ABXA9600472

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: NAS110520
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, INSPECTION OF THE LEFT MAIN LANDING GEAR DOOR AND ATTACHMENTS, FOUND THE ARTICULATING DOOR LINK HAD EXCESSIVE PLAY.  REPLACED THE LEFT ARTICULATING DOOR LINK ATTACH BOLT.
